Vol. 68, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Integral representation of Tchebycheff systems

Richard A. Zalik

Vol. 68 (1977), No. 2, 553–568
Abstract

A representation of Tchebycheff systems in terms of iterated Riemann-Stieltjes integrals, is given.

Mathematical Subject Classification 2000
Primary: 41A10
Milestones
Received: 7 January 1975
Revised: 22 November 1976
Published: 1 February 1977
Authors
Richard A. Zalik